# SDR EPUA20120305001

- Difficulty date: March 4, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N7020U
- Make and model: Cessna 207A
- Aircraft serial: 20700397
- Aircraft time: 23,233 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORT RT BRAKE INOPERATIVE.  BLED AND SERVICED RT BRAKE, OPS CHECKED OK FOR SERVICE.
